# SDR SWAA2024061903236

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8885Q
- Make and model: Boeing 737-8
- Aircraft serial: 67961
- Aircraft time: 2,436 hours, 1,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH OUTBOARD FA FLASHLIGHT WILL NOT TEST<[01] REPLACED AFT RH OUTBOARD FA FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD
